# SDR ASAA2023110345997

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 26,019 hours, 8,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERG EXIT LT INOP FWD OF L1 DOOR. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD IAW B737-900 AMM 33-51-06-960-805.
